# SDR MALA976497

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Smoked
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE LIGHT COMES ON INTERMITENTLY AND THEN GOES OUT.  MAINTENANCE REPLACED BALLAST, OPS CHECK GOOD.
